Gaviscon Double Strength Tablets Peppermint 24 Pack

More Views

Gaviscon Double Strength Tablets Peppermint 24 Pack

Be the first to review this product

Availability: Out of stock

Product Overview
Gaviscon Double Strength Tablets are for the fast, soothing and long-lasting relief of heartburn and indigestion.
Product Description

Details

Gaviscon Double Strength Tablets are for the fast, soothing and long-lasting relief of heartburn and indigestion. This formula will quickly soothe the burning sensation of heartburn and help keep digestive acid in the stomach where it should be.
Dosage

Adults and Children over 12 years: 1-2 Tablets. Not recommended for chilldren under 12 years. Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired.

Active Ingredients

Each tablet contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate. Contains aspartame.

Storage

Store below 30°C in a dry place.

Warnings

Not recommended for children under 12 years. Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Phenylketonurics -  product contains aspartame (phenylalanine)

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Gaviscon Double Strength Tablets Peppermint 24 Pack

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value